# SDR KY7A20190615001

- Difficulty date: June 15, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 15,308 hours, 15,396 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EN-ROUTE TO DEN GEAR NOT SHOWING DOWN AND LOCKED. LANDING GEAR EMERGENCY EXTENSION HANDLE PULLED. MX RELAMPED LT MAIN LANDING GEAR LIGHTS OPS CHECK GOOD AND COMPLIED WITH LANDING GEAR EXTENSION.
